MAUDE Adverse Event Report: DJO LLC. CHATTANOOGA INTELECT LEGEND XT COMBOUS STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC. CHATTANOOGA INTELECT LEGEND XT COMBOUS STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2760
Medical Device Problem Code Intermittent Energy Output (4025)
Health Effect - Clinical Code Electric Shock (2554)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Health professional, occupation: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "when increasing the volts, the display resets and decreases voltage and a patient complained of a shock." the device has not been returned to the manufacturer for evaluation.If the device is returned, a follow-up report will be submitted upon completion of device evaluation.

Brand Name
CHATTANOOGA INTELECT LEGEND XT COMBOUS STD
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista, ca
MDR Report Key10118254
Report Number9616086-2020-00017
Device Sequence Number2153651
Product Code IMG
UDI-Device Identifier00888912292740
UDI-Public00888912292740
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1